# SDR AALA202411127090

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 25,035 hours, 10,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Separated
- Location: Zone 800
- Component: Door, Boeing
- Component part number: 141A61502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPPER AFT CORNER OF L1 DOOR SKIN IS SEPARATED, LOCATED AT STA 311, WL 137.8. ACCOMPLISHED REPAIR DOUBLER PER CMM 52-16-12 AND EA 359426.
